BibTeX record: journals/ijdar/ZhuHSW00

download as .bib file

@article{DBLP:journals/ijdar/ZhuHSW00,
  author    = {Xiaoyan Zhu and
               Yu Hao and
               Yifan Shi and
               Song Wang},
  title     = {A criterion based on Fourier transform for segmentation of connected
               digits},
  journal   = {{IJDAR}},
  year      = {2000},
  volume    = {3},
  number    = {1},
  pages     = {27--33},
  url       = {http://dx.doi.org/10.1007/PL00013550},
  doi       = {10.1007/PL00013550},
  timestamp = {Thu, 30 Oct 2014 13:26:51 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijdar/ZhuHSW00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}